# SDR 04FDEA01785

- Difficulty date: June 18, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), LOWER MOUNTING OUTBOARD BOLT HOLE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402 TO 407 AND FOUND EXCEEDED LIMITS,  ORIGINAL DIAMETER=0.516, FINAL DIAMETER=0.596 AND REPAIRED AS PER FEDEX EA #1-5750-78009, OUTBOARD TRAILING EDGE FLAPS - OUTBOARD FORWARD HINGE BRACKET (WING SIDE) - CORROSION REMOVAL - REPAIR.
